# SDR 2008UALA00103

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,980 hours, 31,395 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E GOUGED - PUNCTURED FROM DISLODGED UPSTOP JUST INBOARD OF NR 4 SLAT ACTUATOR.     ACCOMPLISHED COMPOSITE SET-UP REPAIR PER SRM 51-70-17 REPAIR 7.
